# SDR AALA20141119010

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: UNKOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 7 NUTPLATES ON T SPLICE LANDINGS AT STATION 770 BETWEEN LBL 20 & RBL 14 IN THE AFT CARGO COMPARTMENT.  INSTALLED REPAIR STRAPS ON T SPLICE LANDINGS AT STATION 770 BETWEEN LBL 20 & RBL 14 IN THE AFT CARGO COMPARTMENT IAW EA B737-53-037440 DATED 11-18-2014.
